# SDR SWAA2015051539711

- Difficulty date: April 28, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 69,327 hours, 57,192 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547973
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASE BEAM WEB CRACKED BETWEEN BS 616 - 639, INBD AFT FASTENER HOLE AT LT SIDE.  R & R CREASE BEAM IAW SRM & DWG.
